# SDR 2007UALA03279

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 64,012 hours, 10,508 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP INDICATOR NEEDLES OUT OF LIMITS FOR FLAPS 5, 15 & 20.   CHECKED FLAP POSITION TRANSMITTER NR 1 AND NR 8 RIGGING FOUND OK. CLEANED TRANSMITTER CANNON PLUGS.  EXTENDED AND RETRACTED FLAPS SEVERAL TIMES USING NORMAL AND ALTERNATE MODES. BOTH IND. NEEDLES FOLLOWING THE RELATED FLAP LEVER DETENT POSITION WITHOUT DISAGREE.  UNABLE TO DUPLICATE PROBLEM.
